# SDR 2019FA0000295

- Difficulty date: September 5, 2019
- Submitted: September 5, 2019
- Operation: General aviation
- Aircraft: N659QS
- Make and model: Cessna 560XL
- Aircraft serial: 5359
- Aircraft time: 12,701 hours, 10,138 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6532021
- Condition: Cracked
- Location: Horiz Stab
- Part time: 12,701 hours, 10,138 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RIB CRACKED. REFERENCE ENGINEERING REPAIR MEMO REF: DQ22759M1 DATED 8/20/19.
